# SDR TXHA20140924001

- Difficulty date: September 24, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N808TR
- Make and model: Stbros SD360200
- Aircraft serial: 3718
- Aircraft time: 30,018 hours, 45,857 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON INITIAL EXTENSION, THE NOSE GEAR LIGHT ILLUMINATED RED.  RECYCLED GEAR FOR GREEN ILLUMINATION & CONFIRMED WITH TOWER & ACFT IN TRAFFIC PATTERN ON NOSE GEAR EXTENSION.
